# SDR CALA2025030702645

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 123,825 hours, 19,113 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAT PROBE AUTOTHROT DISC COMPLIED WITH QRH REM/REPL TAT PROBE SENSOR IAW B767-3 AMM 34-12-02-404-008. TAT PROBE TESTS GOOD IAW AMM 34-12-02-864-027. REM/REPL (AIR/GND) RELAYS K411 & K514 REF. B767-3 SSM 30-33-01-101 AS A PRECAUTIONARY MEASURE. REM/REPL (AIR/GND) RELAY K517, REF. B767-3 SSM 30-33-01-101.
